T Nation

Lowering/Inhibiting Adrenaline Release?

Ok so i am in the process of coming off testosterone (currently blasting hcg) but want to try to make my next run, which will be the next spring, more enjoyable.

Basically, except for the first 3 weeks, i have been feeling terrible on testosterone (500mg per week), anxious, nervous and had panic attacks. Every time I would inject, whether it was 80mg or 250mg, about 12 hours later i would feel a wave of anxiety and panic. I could feel my adrenaline surge, accelerating my heartbeat to 100+ bpm and making me more susceptible to heart palpitations which i hate.

So my question is, is there anything i can do to curb the adrenaline rush i get after injecting test?
Utilizing drugs or supplements?
I would like to feel like i did for the first 3 weeks of my blast, strong, alpha, strong libido and on top of the world, not anxious, panicky and fearing death.

It could be your estrogen creeping up also.

Regarding the adrenaline rushes, when I first started TRT I had them too. It lasted a while before I finally chilled out. (going from low test to high test was stressful for my body)

I felt great for the first 3 weeks and then everything went downhill. And actually my e2 was all over the place, but the worst panic i experienced with masteron in the mix and with e2 low.
Valeriana, passiflora and lavender tea seems to help.

are you taking something to control e2? Is it too low right now?

Will check it tomorrow. The worst thing is i dont know how to gauge it. I felt pretty much the same with e2 at 17 pg/ml and with e2 at 109 pg/ml. Libido is down in the dumps, no morning wood and cialis doesnt do sh1t.

I have no idea why is that. My libido was good only in the beginning and for a brief period during week 11 of the blast.

The only thing i know is that i am still feeling anxious. I developed cardiophobia.
Oh and i cant sleep. I am wired and i need to take melatonin regularly.
I mean, valeriana, passiflora, lavender, ashwagandha…it is ridicoulous. Just sto calm myself down.
I also have stronger prescription stuff but didnt want to touch it. Managed to tough out panic attacks and still am toughing them out, after 3 months they still didnt stop. I get at least one per day.
As the time passed, i somehow managed to curb them. For example, i would get them after every single set in the gym. I would rush to the sink and splash myself with chilly water. That helped.

it will be interesting to see whether panic attacks persist or subside during pct when my test goes way below the bottom of the range.

I forgot to add this. During training, panic attacks would intensify towards the end of the workout, in the beginning i am mostly fine but as the workout progresses, and stress accumulates i suppose, the panic intensifies.

Are you waking up at like 3-4am and not able to go back to sleep?

Low and high e2 do have similar symptoms, so on top of those you mentioned, you need to find the ones specific to high or low for you.

For me, higher e2 gives me the “teary eye, emo” feeling. something slightly emotional will make me “tear up”.

If im low e2, I have almost no emotion, im flat. Blank. I feel empty and like I’m just “there” no real emotions or feelings.

There are plenty of other tells. but you need to know what works for you.

As for the “harder stuff” I had to use benzos to get over my panic attacks.

So its either your e2 is out of whack or your adrenaline/cortisol. Labs will be good. Just TRY and relax, I know it sounds dumb, but the more you stress about it the worse it will get.

Is there anything that can be done drug wise about adrenaline?
In the last stages of the blast, when i was cruising on around 250 a week, i remember the night after the 0.5 ml shot i would stay wide awake, 0 hours of sleep. Wired, thinking about all kinds of stuff, unable to calm down.
And the problem with melatonin is, while i did sleep well when i would take it, you cant take it every night because you become dependent on it and it loses its effectiveness.
I am pretty sure that test somehiw stimulates my dopamine and then of course, adrenaline is derived from dopamine.
This is why i refused to use caber for high prolactin. Geez if that thing stimulates dopamine receptors i would probably end up in a madhouse.

Free test is required for dopamine production, so yes it affects it. Within reason normally. Taking a healthy dose of 5-htp would offset it a little. The serotonin increase would calm you and also inhibit the dopamine production a little. Some CBD oil might not hurt either.

On a bright side, morning wood is back after upping my ai dose to 12.5 mg aromasin ed.

Yea. Benzos. Not recommended. But can get you through a hard period, or tough night. Sometimes it helps break the cycle.

Actually, you know that “feel good” sense of joy you feel sometimes. For example, sense of peace and quiet when sitting at the beach looking at the sea and listening to the waves.
It is exactly this component of my psyche that was missing. As if it was depleted and replaced with anxiety.

Just wanted to clear something up. I have high prolactin and have been hesitant about taking dostinex (caber) because i believe it would make my anxiety and panic worse, as it is dopaminergic.
Am I correct in believing so?

beeetttttaaa blocccckkkkkers my man, if you can control glucose tolerance on them and don’t mind the addition of more medications, beta blockers can counteract the effect of AAS induced up regulation of beta-adrenergic receptors and thus increased sensitivity to catecholamine release.

I hypothesise in a subset of population using AAS who are particularly sensitive to this effect, the increased sensitivity to epinephrine (adrenaline) caused by AAS could contribute to the proarrythmiac effect of Anabolics.

I use atenolol to mitigate the psychological effects of anxiety (prescribed), helps tremendously (psychological and physiological symptoms of anxiety can be a vicious loop both potentiating each others effects) thus cancelling out one tends to drastically reduce both. I very rarely, if ever have bouts of anxiety anymore.

Finally summoned the courage to take caber, 0.25mg yesterday after having confirmed that my prolactin is way above normal with yet another bloodwork.

It is still early to conclude, but my anxiety is way less prominent, i woke up with morning wood after a long time, popped a few randoms today (which i didnt since the beginning of test blast) and am actually fantasizing about sex again.

The only bad side effect so far seems to be a sudden drop in blood pressure and i get drowsy.

I plan on taking 0.25 mg e5d until my prolactin normalizes.
Or after 2 weeks, after i finish this one bottle, i might continue with an otc prolactin inhibitor.

Have you ever had a pituitary MRI done?

Was prolactin elevated prior to using supra doses of test? While high doses of non 19-nor androgens may slightly increase PRL secretion, it shouldn’t be enough to take it “way” above range

i didnt do an mri.
prolactin was 411 on a scale of 86-323 on the last blood draw.

i didnt use any 19 nors and i wouldnt say it was elevated prior to the cycle.

Even non 19-nors can increase prolactin a fair bit. I can link literature which demonstrates 600mg T/wk almost doubled PRL within treated subjects after a certain period of time.

When you get off the gear get another test done, if still elevated, go for a pit MRI, get LFT checked, renal panel and thyroid testing, all of which can contribute to hyperprolactinemia

This is entirely correct.